# SDR FDEA201302060282

- Difficulty date: February 6, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N527FE
- Make and model: Doug MD-11F
- Aircraft serial: 48601
- Aircraft time: 53,086 hours, 9,552 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5A70821
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS  5-10, X= -27.5 SEAT TRACK CROWN AREA FOUND DAMAGED.  REPAIRED IAW SRM 53-00-52 FIGURE 201 REPAIR 1 REVISION 51.  REPAIR CLASSIFIED  MAJOR AS PER GMM 6-2-100 REVISION 116.
